# SDR LGD2005F00000

- Difficulty date: November 17, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N771X
- Make and model: Cessna A185E
- Aircraft serial: 1851336
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 07410017
- Condition: Collapsed
- Location: Left
- Part time: 9,900 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR BROKE ON LANDING ROLLOUT EST. 700 HOURS ON 3600 FLUIDINE SKIS, EST 7,000 HRS ON WHEEL ADAPTERS WITH 8:50 X 10 TIRES.  RECOMMEND INSPECTIONS OR LIFE LIMITED PART, BROKE OFF AT TOP BOLT HOLES.  (K)
